# SDR ASAA2024061950396

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 23,913 hours, 7,555 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1673 AND M1675 FAIL CAPACITY CHECK PER T/C 78233001. GROUNDED - YES. REMOVED, REPLACED, AND TESTED M1673 AND M1675 BATTERY PACKS PER MM 33-51-06-960-805- OPS NORMAL. FOUR MIG-51A TAGS INSTALLED AND REMOVED.
